MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS EZ MAX HOSPITAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS EZ MAX HOSPITAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801309
Medical Device Problem Codes Defective Alarm (1014); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that one renasys ez max hospital is burnt, the alarm does not work, and the battery cannot charge.As this was noticed upon service and repair activities, there was not patient involvement.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, has been returned and evaluated.A visual inspection reported no defects.The functional evaluation confirmed the device failed to charge, establishing a relationship between the reported events.The root cause was identified as a defective pcb and a depleted battery.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found further instances of the reported event.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
RENASYS EZ MAX HOSPITAL
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12450689
Report Number8043484-2021-01766
Device Sequence Number4381612
Product Code OMP
UDI-Device Identifier00040565126470
UDI-Public00040565126470
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K142979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801309
Device Catalogue Number66801309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1